# SDR USAA2009061991523

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 65,240 hours, 44,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C19 - MAJOR REPAIR - CRACK IN UPPER WEB ABOVE LIGHT SWITCH AT AFT CARGO DOOR FORWARD CUTOUT BS 787, WL 160.  REPAIRED UPPER WEB ABOVE LIGHT SWITCH AT AFT CARGO DOOR FORWARD CUTOUT BS 787, WL 160 IAW B737 SRM 51-70-13.
